Please use this identifier to cite or link to this item: http://hdl.handle.net/11455/36475
標題: (Engineering Computations: International Journal for Computer-Aided Engineering and Software,25(8):783-800)Optimal Randomized Control Policy of an Unreliable Server System with Second Optional Service and Startup
作者: D. Y. Yang
K. H. Wang
J. C. Ke
W. L. Pearn
關鍵字: optimal control;sensitivity analysis
出版社: Emerald Group Publishing Limited
Project: Engineering Computations: International Journal for Computer-Aided Engineering and Software, Volume 25, Issue 8, Page(s) 783-800.
URI: http://hdl.handle.net/11455/36475
ISSN: 0264-4401
Appears in Collections:應用數學系所

Show full item record
 

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.